# SDR TSAA0721046

- Difficulty date: August 15, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 54,817 hours, 60,868 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6075103
- Part serial: 021C4934
- Condition: Failed
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 63 HNL-LIH, DURING CLIMB, THE CREW NOTED LOUD NOISE AND ICE EMANATING FROM THE AIR CONDITIONING SYSTEM.  THE CREW ATTEMPTED TO CONTROL THE NOISE AND ICE BY SELECTING A WARMER TEMPERATURE WITH NO CHANGE IN CONDITION.  THE NOISE WAS DISRUPTIVE TO THE CREW AND THEY ELECTED TO RETURN TO HNL.  THE AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE 35º TEMPERATURE SENSOR AND THE 35º TEMPERATURE CONTROL PER AMM 21-51-0 WITH ALL CHECKS NORMAL.
